# SDR FDEA201406071329

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 57,562 hours, 20,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089H
- Part serial: CA0409
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP AFT FLAP UPPER SURFACES HAS SEVERAL AREAS WITH HAIL STRIKES.  BONDED & REPAIRED LT WING OTBD FLAP, AFT FLAP, IAW SRM-57-53-01 & SRM-51-70- 04, APPROX .5 INCHES IN DIAMETER.  REMOVED 4 INCHES.  REPAIRED THREE AREAS, 1ST LOCATED AT 13.5 INCHES FROM INBD END & 6.5 INCHES FROM TE, 2ND LOCATED AT 18 INCHES FROM INBD END & 3 INCHES FROM TE.  3RD LOCATED AT 19 INCHES FROM INBD END & 12.7 INCHES FROM TE.  CAT A MAJOR REPAIR.
